Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A priori bounds for temperature in circulating fuel reactors


Authors: Joel Franklin and Herbert B. Keller
Journal: Quart. Appl. Math. 14 (1956), 57-62
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/76985
MathSciNet review: 76985
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hopf, Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 19, 147-152 (1927)
  • [2] L. Nirenberg, A strong maximum principle for parabolic equations, Communs. on Pure and Appl. Math., 6, 167-177 (1953) MR 0055544
  • [3] M. Picone, Sul problema della propagazione del calore in un mezzo privo di frontiera, conduttore, isotroppo e omogeneo, Mathematische Annalen, 101, 701-712 (1929)
  • [4] G. Pólya and G. Szegö, Sur quelques propriétés qualitatives de la propagation de la chaleur, Compt. Rend., 192, 1340-1342 (1931)
  • [5] J. Fleck, Temperature-dependent kinetics of circulating fuel reactors, Brookhaven National Laboratory Report, in preparation

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/qam/76985
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society